Doctor insights on:
Mpm Foam Dressing Medication
I am having white foam along with stool. Last time a month ago with help of medication it went away. What should I do?
Are there any drugs that can cause seizures, to get violent, foaming from mouth and long term hospital recovery?
Possibly: Not sure if you are referring to medications or to illicit drugs. ...Read more
Perhaps with Premium:
You can not refill medication on this part of HealthTap but with the Premium section of the site you might be able to for a fee; however my understanding is you can not refill controlled substances here as an in-person visit with a doctor is legally required.
See https://www.healthtap.com/member/welcome ...Read more
Not sure about less?: If you are taking drugs for a chronic condition like heart disease, diabetes, hypertension , then this a difficult question. If you are concerned about how many pills you are taking in a day, maybe combinations or long acting drugs can reduce the number. Either way, this is to be discussed with your physician since these alternatives are not for everyone. Good luck. ...Read more
Yes, but: There are many appetite suppressants on the market but you must be very careful. Do not try any of them without first speaking to your physician. They can often raise your blood pressure which would be a problem with hypertensives.. Ask first before you do anything. Good luck. ...Read more
Otc: Nonsteroidal anti-inflammatory drugs (NSAIDS) can help with both pain relief and in reducing inflammation. Examples are ibuprofen (like Advil, Nuprin or Motrin), Naproxen sodium (like Aleve, (naproxen) Naprosyn, Anaprox) or Asprin (such as Bayer, Ecotrin, Ascriptin). Avoid NSAID's if pregnant or allergic to them. In that situation can consider acetaminophen. ...Read more
Dose??: If you mean is the dose too high we must narrow it down to what type of medication. All medications have side effects- many of which are associated with excessive dosing. Speak to your primary physician or pharmacist about the specific medication. ...Read more
No: Not every medication makes people darker. Drug-induced skin pigmentation is however often seen. Pigmentation may be induced by many drugs. The primary drugs implicated include antipsychotic drugs, non-steroidal anti-inflammatory drugs (NSAIDs), phenytoin, antimalarials, amiodarone, cytotoxic drugs, tetracyclines, and heavy metals. ...Read more
- Talk to a doctor live online for free
- Biatain foam dressing 8 medication
- Biatain foam dressing 3 medication
- Biatain foam dressing 2 medication
- Ask a doctor a question free online
- Grx foam dressing adverse effects
- Biatain foam dressing 3 adverse effects
- Biatain foam dressing 8 adverse effects
- Biatain heel adh foam dressing adverse effects
- Mpm foam dressing adverse effects